| Catalog Number |
365045 |
| Medical Device Problem Code |
Incorrect Or Inadequate Test Results (2456)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/14/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Bd had not received samples, but photos were provided by the customer facility for investigation.The photos were evaluated and the customer's indicated failure mode for (b)(6) with the incident lot was observed.A review of the manufacturing records was completed for the incident lot and no issues were identified.
Event or Problem Description
It was reported that bd vacutainer® barricor¿ lithium heparin plasman blood collection tubes had poor separator movement.